Journal library holdings

The Journal name Journal of mathematical economics is found in the following Libraries:
Library
   Pakistan Institute of Development of Economics (Islamabad)
Holdings by year, volume and issue
1974VOL. 1 ISSUE- 1 VOL. 1 ISSUE- 2 VOL. 1 ISSUE- 3
1975VOL. 2 ISSUE- 1 VOL. 2 ISSUE- 2 VOL. 2 ISSUE- 3
1976VOL. 3 ISSUE- 1 VOL. 3 ISSUE- 2 VOL. 3 ISSUE- 3
1977VOL. 4 ISSUE- 1 VOL. 4 ISSUE- 2 VOL. 4 ISSUE- 3
1978VOL. 5 ISSUE- 1 VOL. 5 ISSUE- 2 VOL. 5 ISSUE- 3
1979VOL. 6 ISSUE- 1 VOL. 6 ISSUE- 2 VOL. 6 ISSUE- 3
1980VOL. 7 ISSUE- 1 VOL. 7 ISSUE- 2 VOL. 7 ISSUE- 3
1981VOL. 9 ISSUE- 1 VOL. 9 ISSUE- 2
1982VOL. 10 ISSUE- 1 VOL. 10 ISSUE- 2
1984VOL. 13 ISSUE- 1 VOL. 13 ISSUE- 2 VOL. 13 ISSUE- 3
1987VOL. 16 ISSUE- 1 VOL. 16 ISSUE- 2 VOL. 16 ISSUE- 3
1988VOL. 17 ISSUE- 2 VOL. 17 ISSUE- 3 VOL. 17 ISSUE- 4
1989VOL. 18 ISSUE- 2 VOL. 18 ISSUE- 3 VOL. 18 ISSUE- 4